# SDR QXEA200701511

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 15,105 hours, 10,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 4276 - DURING PUSHBACK RECEIVED A PROX SYSTEM FAULT 1 STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE FOUND NO CURRENT FAULTS IN MDC.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
